# SDR DALA2019071504244

- Difficulty date: July 14, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Structure
- Condition: Cracked
- Location: Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT SLIDING WINDOW INTERNAL STRUCTURE AFT UPPER CORNER AT FLIGHT COMPARTMENT (SM). NRC 00657: RT SLIDING WINDOW INTERNAL STRUCTURE AFT UPPER CORNER AT FLIGHT COMPARTMENT WAS REPAIRED PER SRM 56-10-02-2R-1. (LP #1171176)
